I am a 34 year old female.
I tried to overdose on 12/14/2007. My husband found me and called 911. I had taken approx. the following amounts of pills: Tylenol arthritis 70 pills, Trazodone 30 pills and Advil PM 30 pills. The emergency room pumped my stomach and flushed charcoal into my stomach, according to the hospitals Doctors. I am seeking treatment for my depression now. What my question is, I just had my SGPT (ALT) results taken on 01/10/2008 and my results were mailed to me at home. My SGPT (ALT) results were 72. What does that mean? Here is a quick Medical history on me, I have the following problems: Hashimoto's dx, Anemia and gerds. (I am also be tested for von willebrand dx). Anyways, I just wanted to know about any information that you could give me regarding my SGPT (ALT) results of 72. PLease let me know, I would greatly appreciate the help. Thank you!
I started counseling, however, my Doctor went on vacation for a month or so, I think he gets back in early February. So I was only able to see him once, right before he left for his trip. I take Luvox for depression, I have been on it for almost 11 years. I also just received news yesterday that I have something called von willebrand disease and am being referred to a hemotologist, are you familiar with this disease at all? I never heard of it. Here is a quick medical and medication history on me, I have:
Hashimoto's disease (synthroid 150mcg qd)
Anemia (325mg tid)
Depression (luvox 100mg qd)
GERDS (Nexium 40mg bid)
Sleeping Disorder (Trazodone100 mg qd)
RLS (Requip 2mg qd)
Thank you Doctor, for all your help!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.